Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
120 Doctors are Online

Can a switch over in birth control pills cause variation in flow during periods ?

Hi I switched birth control s a month ago, yasmin to alesse. A month ago I started to spot a week before my period. I got my period but it was very light. Now this month I have spotted again at the same time as of last month however i am now two days late of getting my period. As well the spotting started off as heavy and would stop for a day than continue and would lighten out. I have sex with out condoms and I have taaken a pregnecy test but It was negative. Is this all because of the switch of BC or could I be pregnant
Asked On : Fri, 7 Jan 2011
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
Repeat the pregnancy test with morning sample of urine.If it is negative then this spotting can be because of switch of pills.Please consult a Gynaec to decide the better suited pill for you.Don't switch pills by yourself.
Answered: Tue, 8 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor